Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Numbness in both feet, MRI shows spondyosis, compression in lower back. Prescribed Prefabalien, Cobalamin. Any ayurvedic medication ?

I am 75 years old male,for the last one year I am getting numbness in my both feet and as per doctors consultation(after MRI reports of back and cervical ) they say it is due to spondyosis,compression in lower back which causes numbness and I am regularly taking prefabalien and me cobalamin capsules regularly twice a day and I am regularly doing excercises as per doctors instructions but of no use. Pl.suggest Ayurvedic medicines which is easily available in Delhi,Gurgaon (India) Thanks With best wishes. AAAAA
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. because compression is there, thus massage is contra indicated.
2. this compression causes numbness due to venous stasis in the spine causing congestion in the nerve root and causing sciatica like pain.
3. hence treatment should be initially directed towards sciatica treatment.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Homeopath Dr. Neeraj Gupta's  Response
u would try to take & effective medicine in case of compressive effect.
Thuja 30 OD, causticum 1m stat LED PAL Q BD FOR 15 DAYS
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor